On the box method for a non-local parabolic variational inequality

Walter Allegretto, Yanping Lin, M. A. Shuqing

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)


In this paper we study a box scheme (or finite'volume element method) for a non-local nonlinear parabolic variational inequality arising in the study of thermistor problems. Under some assumptions on the data and regularity of the solution, optimal error estimates in the H'-norm are attained. Key words and phrases. Box methods, non-local, thermistor and variational inequality.
Original languageEnglish
Pages (from-to)71-88
Number of pages18
JournalDiscrete and Continuous Dynamical Systems - Series B
Issue number1
Publication statusPublished - 1 Jan 2001
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this